Suggest treatment for fecal body odor and diarrhea while treating helicobacter pylori

default
Posted on Fri, 12 Jun 2015 in Abdominal Pain
Question: I am 27 yr old male, 5'7 160lbs. I had helicobacter hylori for over a year and didn't know what the problem was until test for it in August 2014. Now that I've erriadicated it in one try I am still have fecal body odor. I work outside and it makes the odor way worse. It had been eight months and still I'm smelling like shit everyday, I am hating myself and life at this time. My gastrologist doctor has done much searching but doesn't find much. I have since been Dx with gerds, and have a allkey stomach with inflamation, I am taking 40mg pantrolozole daily. I also take bismuth sulfate for diarrhea whitch is getting better in the past week. I may need suggestions on what to do or ask my GI and find a answer to how can I keep myself/colon, from emmiting shit, hot shit smells. It exhausting and I want to get back to life as it is supposed to be for people.
doctor
Answered by Dr. Grzegorz Stanko 3 hours later
Brief Answer:
Bacterial infection of intestines.

Detailed Answer:
Hello!

Thank you for the query.

First of all I need you to know something about Helicobacter Pylori. Please note that the infection presence does not mean that it causes any problems. There is a lot of people who have this infection and do not even notice it.
And for sure it does not give any stool problems or bad smelling stools. What H.Pylori can cause is upper middle abdominal pain and some nausea. No diarrhea at all.
As you have been treated with antibiotics and you do take antiacids, for sure your problem is caused by bacterial infection of your gastrointestinal tract (intestines). Both antibiotic and antiacids are single strong factor of such infection.
You could find out how antibiotic work on intestines when you have gotten C.Difficile infection. I`m pretty sure there is something more in your intestines (some other bacteria).

Here is what you should do:
- have stool culture test done (even if it was done before)
- discuss with your doctor Rifaximine treatment
- start probiotic intake
- consider decreasing dosage of Pantoprazole

Hope this will help. Feel free to ask further questions.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Grzegorz Stanko

General Surgeon

Practicing since :2008

Answered : 5768 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Medical Topics ,   ,  

Recent questions on  Abdominal pain

doctor1 MD

Had a colonoscopy about 3 weeks ago and ever since I ve had a bloody nose. Not profusely, but to blow my nose or if I have an itch inside, my nose...

doctor1 MD

I am a 33 year old woman that noticed a small round bruise about the size of a cigarette or pen bottom three inches to the left and slightly above...

doctor1 MD

I have been suffering from right shoulder blade pain in my back and feeling in my arm somewhat. I have premature ovarian failure and have been on...

doctor1 MD

i have had a tenderness on my right side near bottom of ribs on and off for 2 yrs, had and ultrasound 2 yrs ago for Gallstones and all clear. Since...

doctor1 MD

My husband got very nauseated and extremely sweaty while urinating. He also got shaky. This happened once before about 5 years ago. What could...

doctor1 MD

I'm having slight bleeding when I urinate and also light vaginal bleeding . I am also having slight abdominal pain . I had cervical cancer and had...

doctor1 MD

Hi doctor so my partner and i had a baby 8 and a half months ago we were using condoms as protection. I have underacfive thyroid . We decided last...

Get personalised answers from verified doctor in minutes across 80+ specialties

123 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2